Hi all. You've probably heard this all before but I'm worried. I had my first Prostap injection three weeks ago for heavy bleeding due to a pseudocyst and adhesions. I also have an ileostomy (Stoma) which they believe have compounded my issues as the adhesions are stuck to my womb, ovaries and what's left of my small bowel. I'm coping okay with the side effects re: hot flushes but today I'm having quite heavy bleeding/cramps which are worse than ever. I'm in a bit of a state at the moment so would like to know how long the bleeding will last for. I'm due my next injection on 4th Jan (due to the holidays). Will the next injection stop the bleeding? Think I'm quite emotional too (side effect maybe?). Thanks for your help (if you can help me) xx
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.